# SDR IPXA13M80383

- Difficulty date: September 11, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 48,872 hours, 10,674 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AJC702933
- Condition: Cracked
- Location: Bs 2069
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 4C, APPROX 1.8 INCH LONG CRACK ON RT SIDE OF AFT BODY CLIP INSTALLED ON FRAME AT FS 2069 CANT, LONGERON 2R, INSIDE UPPER AFT FUSELAGE COMPARTMENT, ZONE 213.     R & R BODY CLIP AT STA 2069 CANT AT LONGERON 2R IAW SRM 51-35-01, PARA 10 AND SRM 51-33-01.
